Sur les endomorphismes polynomiaux permutables de 2
[On the commuting polynomial endomorphisms of 2 ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 431-459.

We determine all pairs of commuting polynomial endomorphisms of 2 that extend to holomorphic endomorphisms of 2 and that have disjoint sequences of iterates.

Dans cet article, nous déterminons tous les couples d’endomorphismes polynomiaux permutables de degrés supérieurs à 1 de 2 qui se prolongent en des endomorphismes holomorphes de 2 et qui possèdent deux suites d’itérés disjointes.

DOI: 10.5802/aif.1828
Classification: 30D05
Keywords: commuting endomorphisms, orbifold, postcritically finite
Dinh, Tien-Cuong 1

1 Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay Cedex (France)
@article{AIF_2001__51_2_431_0,
     author = {Dinh, Tien-Cuong},
     title = {Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$},
     journal = {Annales de l'Institut Fourier},
     pages = {431--459},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     doi = {10.5802/aif.1828},
     zbl = {0977.30016},
     mrnumber = {1824960},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1828/}
}
TY  - JOUR
AU  - Dinh, Tien-Cuong
TI  - Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 431
EP  - 459
VL  - 51
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1828/
UR  - https://zbmath.org/?q=an%3A0977.30016
UR  - https://www.ams.org/mathscinet-getitem?mr=1824960
UR  - https://doi.org/10.5802/aif.1828
DO  - 10.5802/aif.1828
LA  - fr
ID  - AIF_2001__51_2_431_0
ER  - 
%0 Journal Article
%A Dinh, Tien-Cuong
%T Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$
%J Annales de l'Institut Fourier
%D 2001
%P 431-459
%V 51
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1828
%R 10.5802/aif.1828
%G fr
%F AIF_2001__51_2_431_0
Dinh, Tien-Cuong. Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 431-459. doi : 10.5802/aif.1828. http://www.numdam.org/articles/10.5802/aif.1828/

[1] F. Berteloot; J.J. Loeb Une caractérisation des exemples de Lattès de k (Bull. S.M.F., à paraître)

[2] T.C. Dinh Sur les applications de Lattès de k (Prépublication à paraître dans J. Maths. Pures Appl., http://xxx.arXiv.org/abs/math.CV/) | Zbl

[3] T.C. Dinh; N. Sibony Sur les endomorphismes permutables de k (Prépublication, http://xxx.arXiv.org/abs/math.CV/0007017)

[4] A.E. Eremenko On some functional equations connected with iteration of rational function, Leningrad. Math. J., Volume 1 (1990) no. 4, pp. 905-919 | MR | Zbl

[5] P. Fatou Sur l'itération analytique et les substitutions permutables, J. Math., Volume 2 (1923), pp. 343 | EuDML | JFM

[6] J.E. FornÆss; N. Sibony Complex dynamics in higher dimension I, Astérique, Volume 222 (1994), pp. 201-213 | MR | Zbl

[7] G. Julia Mémoire sur la permutabilité des fractions rationnelles, Ann. Sci. Ecole Norm. Sup., Volume 39 (1922), pp. 131-215 | EuDML | JFM | Numdam | MR

[8] S. Lamy Alternative de Tits pour Aut [ 2 ] (A paraître dans J. of Algebra) | Zbl

[9] G. Levin; F. Przytycki When do two functions have the same Julia set?, Proc. Amer. Math. Soc., Volume 125 (1997) no. 7, pp. 2179-2190 | DOI | MR | Zbl

[10] J.F. Ritt Permutable rational functions, Trans. Amer. Math. Soc., Volume 25 (1923), pp. 399-448 | DOI | JFM | MR

[11] D. Ruelle Elements of differentiable dynamics and bifucation theory, Academic Press (1989) | MR | Zbl

[12] N. Sibony Dynamique des applications rationnelles de k , Panoramas et Synthèses, Volume 8 (1999), pp. 97-185 | MR | Zbl

[13] A.P. Veselov Integrable mappings and Lie algebras, Dokl. Akad. Nauk SSSR, Volume 292 (1987), pp. 1289-1291 | MR | Zbl

[13] A.P. Veselov Integrable mappings and Lie algebras, Soviet. Math. Dokl., Volume 35 (1987) | MR | Zbl

Cited by Sources: